Items where Author is "Ramesha, C"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 18.

Article

Ramesha, C and Devi, Elsa Sanatombi and Nayak, Baby S and George, Anice (2021) Effectiveness of music on anxiety and pain among cardiac surgery patients: A quantitative systematic review and meta-analysis of randomized controlled trials. International Journal of Nursing Practice, 27 (4). pp. 1-12. ISSN 1322-7114

Ramesha, C (2021) Efficacy of supplementation of probiotics on maternal glycaemic control – A systematic review and meta-analysis of randomized controlled trials. Clinical Epidemiology and Global Health, 10. pp. 1-8. ISSN 2213-3984

Ramesha, C (2021) The effects of an olive-oil massage on hemodialysis patients suffering from fatigue at a hemodialysis unit in southern India – a randomized controlled trial. Journal of Complementary and Integrative Medicine, 18 (2). pp. 397-403. ISSN 1553-3840

Ramesha, C (2019) Effectiveness of reflexology on anxiety of patients undergoing cardiovascular interventional procedures: A systematic review and meta‐analysis of randomized controlled trials. Journal of Advanced Nursing, 75. pp. 43-53. ISSN 1365-2648

Ramesha, C and Nayak, Baby S and Pai, Vasudev Baburaya and Patil, Nitin and George, Anice and George, Linu Sara and Devi, Elsa Sanatombi (2017) Effect of complementary therapies in patients following cardiac surgery. Holistic Nursing Practice, 31 (5). pp. 315-324. ISSN 0887-9311

Ramesha, C and Mohandas, T (2017) On hadamard product and a subclass of Analytic functions defined by Subordination. Far East Journal of Mathematical Sciences (FJMS), 101 (3). pp. 607-617. ISSN 0972-0871

Ramesha, C and Nayak, Baby S and Pai, Vasudev Baburaya and George, Anice and George, Linu Sara and Devi, Elsa Sanatombi (2017) Pre-operative anxiety in patients undergoing coronary artery bypass graft surgery – A cross-sectional study. International Journal of Africa Nursing Sciences, 7. pp. 31-36. ISSN 2214-1391

Talapady, Mohandas and Ramesha, C (2016) Hadamard product and a subclass of analytic functions with negative coefficients. Asian Journal of Mathematics and Computer Research, 13 (1). pp. 6-15. ISSN 2395-4213

Ramesha, C and Nayak, Baby S and Pai, Vasudev and Patil, Nitin and George, Anice and George, Linu Sara and Devi, Elsa Sanatombi (2015) Complementary therapies for patients undergoing cardiac surgery: an evidence based literature review. Manipal Journal of Nursing and Health Sciences, 1 (2). pp. 112-117. ISSN 2395-1397

Ramesha, C and Pai, Vasudev Baburaya and Patil, Nitin and Nayak, Baby S and George, Anice and George, Linu Sara and Devi, Elsa Sanatombi (2015) Effectiveness of massage therapy on post-operative outcomes among patients undergoing cardiac surgery: A systematic review. International Journal of Nursing Sciences, 2. pp. 304-312.

Mohandas, . and Ramesha, C and Indira , K P (2014) Inclusion Properties of New Classes of Analytic functions. Chinese Journal of Mathematics.

Ramesha, C and Indira , K P and Mohandas, . (2013) Integral operators defined on certain subclasses of analytic functions. International Journal of Mathematics Sciences and Applications, 3 (1). pp. 145-152. ISSN 2230-9888

Indira , K P and Ramesha, C and Mohandas, . (2013) Certain Subclass of Univalent Functions. International Journal of Mathematical Sciences (IJMS), 33 (1). pp. 1126-1129. ISSN 0972-754X

Indira , K P and Ramesha, C and Mohandas, . (2013) On Starlike Funcrions and Srivastava-Attiya Operator. Far East Journal of Mathematical Sciences (FJMS), 83 (2). pp. 223-232. ISSN 0972-0871

Indira , K P and Ramesha, C (2012) On a new Subclass of Univalent Functions. Far East Journal of Mathematical Sciences (FJMS), 68 (2). pp. 227-238. ISSN 0972-0871

Ramesha, C and Indira , K P (2012) On Integral Operators defined on some Subclasses of S. International Journal of Mathematical Sciences and Applications, 2 (1). pp. 471-475.

Ramesha, C and Kumar, Sampath and Padmanabhan, K S (1995) A Sufficient Condition for Starlikeness. Chinese journal of Mathematics, 23 (2). pp. 167-171.

Sampath, K and Ramesha, C (1994) Subordination Properties of Uniformly convex and Uniformly close to Convex Funcations. Journal of Ramanujan Math Soc., 9 (2). pp. 203-214.

This list was generated on Wed Jan 26 23:46:16 2022 UTC.